# SDR MASA2011101163839

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,293 hours, 34,644 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Frayed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEMO LIFE VEST FRAYED.  R2 DEMO LIFE VEST.
